# SDR ABXA20250720164

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 97,884 hours, 24,407 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Indication Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUSE FLIGHT  L STRUT DUCT LEAK MSG IN-FLIGHT. DID NOT CLEAR AFTER PACK "OFF" & BLEEDS REMOVED, AC THEN DIVERTED TO CLT.BECAUSE OF ICE CONDITIONS AT CVG. AFTER LANDING MTX GROUNDED AC AND TROUBLESHOT TIGHTNED WIRES ON L STRUT TS236. RUNG WIRES PIN 1 & PIN 20 ON C/P D10224, READ 4¿. PERFORMED UPSTREAM LEAK CHECK FROM PRSOV, NO PNEUMATIC LEAKS NOTED. SWAPPED BLEED AIR CONTROL CARDS M859 & M860 FOR T/S. PERFORMED AIR/GROUND TEST. NO DEFECTS FOUND. SYSTEM OPS CHECK GOOD AT THIS TIME. WORK DONE IAW B767 AMM 26-18-00, 20-10-01, 36-11-09, AND B767 WDM 26-18-12. AIRCRAFT REMAINS NO ETOPS.AND RETURNED AC TO SERVICE .
